Feel so ill after adjustment. Nausea, anxiety, lightheadedness/dizziness

by Jenn
(Norfolk va )

I went today for my 2nd adjustment. My first was fine he did manual adjust of my neck as well as use a activator adjuster. Today he used the activator adjustor on my temple. I instantly felt anxious and dizziness. It has been 8 hours and I still feel the same. I also feel disoriented somewhat and I notice it is hard to focus and function really. Are you supposed to use the adjuster device on the temple region?

Hello Jenn,
Apologies, I've been on leave for a week.

Frankly, I've never heard of using an activator on the temple. Did you also have a neck adjustment?

Occasionally, a neck adjustment can disturb the vestibular system, or the vertebral artery; in that case further manipulative treatment is generally considered unwise.

But I'm at loss as to explain why these symptoms were produced by an activator treatment around the temple, or why it was done. Is he an SOT practitioner? Then perhaps it was to adjust one of the cranial sutures.

I would recommend you tread cautiously, discuss it fully with your chiropractor and at the moment I personally would hesitate to repeat the treatment.

Have you suffered from vertigo in the past?

There are quite a lot of imponderables; I hope this has contributed.

Dr B

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to LOVE HATE.





Did you find this page useful? Then perhaps forward it to a suffering friend. Better still, Tweet or Face Book it.